RGEN24

Your Career Your Canvas: Embrace the Possibilities

Friday 24 and Saturday 25 May 2024 Orange, NSW







PRE-EVENT: Thursday 23rd May 2024

12.00pm – 5.00pm **OPTIONAL ULTRASOUND WORKSHOP - PRE-REGISTRATION REQUIRED** Charles Sturt University, Bloomfield Campus, Level 1, Orange

DAY ONE: Friday 24th May 2024

9.30am	BUSES DEPART MERCURE ORANGE		
From 10.00am	CONFERENCE REGISTRATIONS, ARRIVAL TEA & COFFEE CHARLES STURT UNIVERSITY, BLOOMFIELD CAMPUS, LEVEL 1, ORANGE		
10.15am – 10.25am	WELCOME TO COUNTRY & DANCE TROUPE Neil Ingram, Wiradjuri Elder		
10.25am – 10.40am	MC WELCOME & HOUSEKEEPING ANNOUNCEMENTS Rod Peadon, Senior Program Manager, Strategic Partnerships, HETI		
10.40am – 10.50am	RGEN24 WELCOME Adjunct Professor, Annette Solman, Chief Executive, HETI		
10.50am – 11.30am	YOUR CAREER YOUR CANVAS: SETTING THE SCENE A Showcase & Celebration of Different RR Careers Associate Professor Kerrie Stewart, Regional Director of Training Western NSW & ACT, RACGP, Sonia Jones, RGA, Bathurst & Dr John Cherry		
11.30am – 12.00pm	KEYNOTE ADDRESS: THE ROAD LESS TRAVELLED Dr Louise Stone, GP & Associate Professor in Social Foundations of Medicine, Australian National University Medical School		
12.00pm – 1.00pm	LUNCH & TRADE DISPLAY		
1.00pm – 2.30pm	CONCURRENT SESSION		
STREAM	TRANSITION TO RG INDEPENDENT PRACTICE	FUTURE RG'S & EARLY CAREER ADVICE	RDN CADETS TOUR OF ORANGE BASE HOSPITAL
ROOM	CONFERENCE 1 & 2 ROOM	GENERAL LEARNING ROOM	MEET IN FOYER
FACILITATOR	Sanjana Sharmin	Marina Maxhuni	Chris Russell
TIME	30-minutes	15-minutes	15-minutes

1.00pm	Lessons Learnt from the First Year Out	Personality Types: What	College Information
	Dr Angus Brown, GP Surgery, Rural Director of Training, NSW Rural Generalist Program, HETI	Shape Are You? Rod Peadon, Senior Program Manager, Strategic Partnerships, HETI	Jo Sayer, NSW ACT Manager, Rural Pathway & Rural Generalist Training, RACGP & Karyn Sherman, Practice Liaison Officer, ACRRM
1.15pm		30-minutes	75-minutes
		DIY Career Coaching 101	Tour of the Orange Base Hospital for the RDN
1.30pm	30-minutes	Dr David Wong, Rural	Cadets
	Financial & Contractual Considerations	Generalist Anaesthetist, Rural Director of Training, HETI	
1.45pm	Dr Barb Cameron, Rural	15-minutes	
	Director of Training, NSW	Tools for Employment	
	Rural Generalist Program, HETI	Associate Professor Kerrie Stewart, Regional Director of Training Western NSW & ACT, RACGP	
2.00pm	30-minutes	30-minutes	
	Supervision: What to Expect	AST Choice: The Right AST for the Right Town	
	Dr Dave Richmond, RG Anaesthetist, RG Obstetrics, RG Emergency Medicine Cowra & Dr Louise Baker, State-wide Director, Rural Generalist Training Program, HETI	Dr Angus Brown, GP Surgery, Rural Director of Training, NSW Rural Generalist Program, HETI	
2.30pm – 3.00pm	AFTERNOON TEA BREAK		
3.00pm – 4.00pm	ADVANCED SKILL SPECIALTY PANEL: Dr David Wong, Rural Generalist Anaesthetist, Rural Director of Training, HETI, Associate Professor Dell Carter, GP VMO / Senior Medical Officer, Illawarra Shoalhaven LHD, Dr Joseph Murphy, GP Obstetrician, Young District Hospital & Young District Medical Centre, Louis Christie, Palliative Care Senior Medical Officer, Western NSW LHD, Dr. Rachel James, GP Obstetrician, Rural Director of Training, HETI, Jess Fardon, GP Registrar, Millthorpe Medical Practice. Facilitated by Rod Peadon.		
4.00pm – 4.15pm	EVENT WRAP-UP & CLOSE DAY ONE Rod Peadon, Senior Program Manager, Strategic Partnerships, HETI		
4.15pm	DAY ONE CLOSE		
4.15pm	BUSES RETURN TO MERCURE HOTEL		
6.00pm - 9.00pm	CONFERENCE DINNER GROUNDSTONE, 151A BYN NETWORKING DINNER WI	IG ST TH DRINKS & FOOD PROVIDE	ED

DAY TWO: Saturday, 25th May 2024

9:00am	BUSES DEPART MERCURE ORANGE		
From 9:15am	CONFERENCE REGISTRATIONS, ARRIVAL TEA & COFFEE CHARLES STURT UNIVERSITY, BLOOMFIELD CAMPUS, LEVEL 1, ORANGE		
9.30am - 9.45am	WELCOME & REFLECTION DAY TWO Maggie Crowley, Director, Professional Practice and Interprofessional Collaboration & Rural Health Programs, HETI		
9.45am - 10.45am	KEYNOTE: THE ABILITY TO BE VULNERABLE Dr Deborah Simmons, Anaesthetist and Rural Generalist, MBBS FANZCA FACRRM		
10.45am - 11.00am	CELEBRATING WHAT THE RGTP HAVE ACHIEVED Karen Beattie, Senior Program Manager, Training & Support Services, HETI		
11.00am - 11.15am	MORNING TEA		
11.15am - 12.00pm	SINGLE EMPLOYER PROGRAM IN NSW 2024 Courtney Challinor, Principal Project Officer, Regional Health Division & Dr Ariah Steel, RGTP Obstetrics Trainee, Wagga Wagga		
12.00pm – 12.05pm	THANK YOU FROM CSU MEDICAL SCHOOL, BLOOMFIELD CAMPUS Professor Damien Limberger, Deputy Dean, School of Rural Medicine, CSU		
12.05pm – 12.10pm	NETWORKING PROJECTIONS Rod Peadon, Senior Program Manager, Strategic Partnerships, HETI		
12.10pm	BUSES DEPART FOR ROWLEE WINES		
12.30pm – 3.00pm	THE RGEN24 LONG LUNCH		
12.30pm	RGEN24 LONG LUNCH Lunch Provided at Rowlee Wines <i>Networking Opportunities, Families Invited</i>		
2.50pm	CLOSING REMARKS Dr Angus Brown, GP Surgery, Rural Director of Training, NSW Rural Generalist Program, HETI & Dr. Rachel James, GP Obstetrician, Rural Director of Training, HETI		
3.00pm	BUSES RETURN TO MERCURE ORANGE & CONFERENCE VENUE		

*Program subject to change without notice



